# SDR 97UAL900840

- Difficulty date: November 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N542UA
- Make and model: Boeing 757222
- Aircraft serial: 25276
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Out Of Adjust
- Location: 4l Door
- Component: Boeing, 146N61003
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD DUE TO DOOR 4L HANDLE POPPING UP.  *S/D*  DOOR OUT OF ADJUSTMENT.  WHILE PRESSURIZED, THE DOOR HANDLE WAS ABLE TO MOVE, WHEN A SMALL AMOUNT OF FORCED WAS APPLIED, DUE TO LOSS OF OVERCENTER.  ADJUSTED LOWER GATE, COCKING PUSH ROD, DOOR STOP PINS, AND LATCH ROLLERS TO WITHIN LIMITS PER MM52-11-00.  OPERATIONAL CHECKS NORMAL, AND LATCH/UNLATCH FORCE WITHIN LIMITS.
